# SDR AALA201707209019

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N175AN
- Make and model: Boeing 757223
- Aircraft serial: 32394
- Aircraft time: 50,691 hours, 14,524 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bustle
- Condition: Cracked
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  R4 DOOR ESCAPE SLIDE BUSTLE HAS A SMALL CRACK IN THE UPPER LEFT HAND CORNER.  REMOVED AND REPLACED SLIDE BUSTLE PER AMM 52-11-02.  OPERATIONAL CHECK GOOD.  (CLOSED)
